J.A. Adam, A simplified mathematical model of tumor growth, Math. Biosci., vol.81, pp.224–229, 1986
 J.A. Adam, A mathematical model of tumor growth II: effect of geometry and spatial non-uniformity on stability, Math. Biosci. vol.86, pp.183–211, 1987
 J.A. Adam, S.A. Maggelakis, Mathematical model of tumor growth IV: effect of necrotic core, Math. Biosci., vol. 97, pp. 121–136, 1989
 A.C. Burton, Rate of growth of solid tumor as a prob-lem of diffusion, Growth, vol.30 , pp.157–176, 1966
 H.P. Greenspan, Models for the growth of solid tumor as a problem by diffusion, Stud. Appl. Math., vol.52, pp.317–340, 197
 N.S. Asaithambi, J.B. Goodman, Point wise bounds for a class of singular diffusion problems in physiology, Appl. Math. Comput., vol. 30 , pp.215–222, 1989
 H.S. Lin, Oxygen diffusion in a spherical cell with non-linear oxygen uptake kinetics, J. Theor. Biol., vol. 60, pp.449–457, 1976
 D.L.S. McElwain, A re-examination of oxygen diffusion in a spherical cell with MichaelisMenten oxygen uptake kinetics, J. Theor. Biol., vol. 71, pp.255–263, 1978
 N. Rashevsky, Mathematical Biophysics, vol. 1, Dover, New York, 1960
 U. Flesch, The distribution of heat sources in the human head: a theoretical consideration, J. Theor. Biol., vol. 54, pp.
285– 287, 1975
 J.B. Garner, R. Shivaji, Diffusion problems with mixed non-linear boundary condition, J. Math. Anal. Appl., vol. 148, pp. 422–430, 1990
 B.F. Gray, The distribution of heat sources in the hu-man head: a theoretical consideration, J. Theor. Biol., vol. 82 pp. 473– 476, 1980
 R.C. Duggan, A.M. Goodman, Point wise bounds for nonlinear heat conduction model for the human head, Bull. Math. Biol., vol. 48 (2), pp. 229–236, 1989
 R.K. Pandy, On a class of weakly regular singular two point boundary value problems II, J, Differential Equa-tions, vol. 127, pp. 110-123, 1996
 M.M. Chawla, P.N. Shivkumar, On the existence of so-lution of a class of singular two--point nonlinear boun-dary value problems, J. Comput. Appl. Math., vol. 19, pp. 379–388, 1987
 R.D. Russell, L.F. Shampine, Numerical methods for singular boundary value problems, SIAM J. Numer. Anal., vol. 12, pp. 13-36, 1975
 S.A. Khuri, A. Sayfy, A novel approach for the solution of a class of singular boundary value problems arising in physi- ology, J. Math. Comput. Model., vol. 52, pp. 626–636, 2010
 Hikmet Caglar, Nazan Caglar, Mehmet Ozer, B-spline solu-tion of non-linear singular boundary valueproblems arising in physiology, Chaos Solitons Fractals, vol. 39, pp. 1232-1237, 2009
 J. Rashidinia, R. Mohammadi, R. Jalilian, The numerical solution of non-linear singular boundary value problems arising in physiology, J. Appl. Math. Comput., vol. 185, pp. 360–367, 2007
 R.K. Pandey, Arvind K. Singh, On the convergence of a finite difference method for a class of singular boundary value problems arising in physiology, J. Comput. Appl. Math., vol. 166, pp. 553–564, 2004
 A. Saadatmandi, M. Dehghan, A new operational matrix for solving fractional-order differential equations, J. Comput. Math. Appl., vol. 59, pp. 1326–1336, 2010
 K. Maleknejad, B. Basirat, E. Hashemizadeh, Hybrid Legendre polynomials and Block-Pulse functions approach for nonlinear Volterra–Fredholm integro-differential eq-uations, Comput. Math. Appl.,vol. 61, pp. 2821–2828, 2011
 K. Maleknejad, E. Hashemizadeh , A numerical approach for Hammerstein integral equations of mixed type using opera- tional matrices of hybrid functions, Scientific Bulle-tin, Se-ries A: Applied Mathematics and Physics, vol .73(3), pp. 95-104, 2011
 K. Maleknejad, S. Sohrabi, H. Derili, A new computa-tional method for solution of non-linear Volter-ra- Fredholm inte-gro- differential equations, Int. J. Appl. Math., vol. 87(2), pp. 327–338, 2010
 K. Maleknejad, E. Hashemizadeh, B. Basirat, Computational method based on Bernestein operational matrices for nonli- near Volterra- Fredholm- Hammerstein integral equations, Commun. Nonlinear. Sci. Numer. Simulat., vol. 17, pp.52–61, 2012
 Mahajan VN. Zernike annular polynomials for imaging systems with annular pupils. JOSA. 1981 Jan 1; 71 (1): 75-85
 Noll RJ. Zernike polynomials and atmospheric turbulence. JOsA. 1976 Mar 1; 66(3):207-11.
 Kintner EC. On the mathematical properties of the Zernike polynomials. Journal of Modern Optics. 1976 Aug 1; 23(8):679-80.
 Frieden BR. VIII Evaluation, Design and Extrapolation Methods for Optical Signals, Based on Use of the Prolate Functions. Progress in optics. 1971 Dec 31; 9:311-407.
 K. Maleknejad, E. Hashemizadeh , Numerical Solution of Nonlinear Singular Ordinary Differential Equations Arising in Biology Via Operational Matrix of Shifted Legendre Polynomials, Scientific Bulle-tin, Se-ries A: Applied Mathematics and Physics, vol .73(3), pp. 95-104, 2011